标题:Total coloring of planar graphs without adjacent chordal 5-cycles
作者:Tian, Jingjing; Wang, Huijuan; Wu, Jianliang
作者机构:[Tian, Jingjing] Shaanxi Univ Technol, Sch Math & Comp Sci, Hanzhong 723000, Peoples R China.; [Wang, Huijuan; Wu, Jianliang] Shandong Univ, Sch Mat 更多
通讯作者:Wu, JL
通讯作者地址:[Wu, JL]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:UTILITAS MATHEMATICA
出版年:2013
卷:91
页码:13-23
关键词:planar graph; total coloring; cycle
摘要:In this paper, it is proved that if G is a planar graph with maximum degree Delta >= 8 and without adjacent chordal 5-cycles, then G is (Delta + 1)-total-colorable.
收录类别:SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84882265641&partnerID=40&md5=98fd37144d9d48dc7266f1e8d38bd85d
TOP